# SDR ERAA096633

- Difficulty date: June 18, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: SPARE
- Make and model: Skrsky S61A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Freewheel Unit
- Part number: 6107435000058
- Part serial: G14400642
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE CORROSION ON TEETH.  HAS EXTERNAL CORROSION, PITTING, BEYOND LIMITS ON SPUR GEAR ACTION TAKEN:  REPACK UNITS BEING STORED FOR EXTENDED PERIODS.  SPUR GEAR CHANGED.
